Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 79, NWS Cheyenne, WY

June 24, 2014Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 24, 2014, 10:15 PM MDT for Laramie County, Wyoming. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2014, 10:15 PM MDT (04:15 UTC)
Expired
Jun 24, 2014, 10:41 PM MDT
In force
26 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 28 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 4.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 938 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
938 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1771 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

707 
WUUS55 KCYS 250415
SVRCYS
WYC021-250500-
/O.NEW.KCYS.SV.W.0079.140625T0415Z-140625T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1015 PM MDT TUE JUN 24 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 1100 PM MDT

* AT 1010 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARCHER
  EXIT...AND MOVING NORTHEAST AT 15 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL.

  SOURCE...TRAINED WEATHER SPOTTERS. THIS STORM HAS A HISTORY OF     
           PRODUCING QUARTER TO PING PONG BALL SIZED HAIL IN         
           CHEYENNE. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  HILLSDALE.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 369 AND 378.

THIS REPLACES THE SEVERE THUNDERSTORM WARNING WHICH WAS PREVIOUSLY 
IN EFFECT FOR THE WARNED AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4145 10448 4126 10426 4110 10464 4121 10476
TIME...MOT...LOC 0414Z 233DEG 15KT 4122 10463

HAIL...1.00IN
WIND...<50MPH

$$

HAMMER
2 follow-up statements
963 
WWUS55 KCYS 250435
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1035 PM MDT TUE JUN 24 2014

WYC021-250500-
/O.CON.KCYS.SV.W.0079.000000T0000Z-140625T0500Z/
LARAMIE WY-
1035 PM MDT TUE JUN 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LARAMIE COUNTY UNTIL 1100 PM MDT...

AT 1029 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HILLSDALE...
AND MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL LARAMIE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4142 10445 4126 10426 4116 10449 4124 10461
TIME...MOT...LOC 0435Z 233DEG 15KT 4126 10448

HAIL...1.00IN
WIND...60MPH

$$

HAMMER
966 
WWUS55 KCYS 250441
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1041 PM MDT TUE JUN 24 2014

WYC021-250452-
/O.CAN.KCYS.SV.W.0079.000000T0000Z-140625T0500Z/
LARAMIE WY-
1041 PM MDT TUE JUN 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LARAMIE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4142 10445 4126 10426 4116 10449 4124 10461
TIME...MOT...LOC 0442Z 233DEG 15KT 4128 10445

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 5:35 PM MDT, 4 hours 40 minutes earlier.

Area forecast discussion, Jun 24, 5:35 PM MDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
535 PM MDT TUE JUN 24 2014

.SHORT TERM...(LATE THIS AFTERNOON THROUGH THURSDAY)
ISSUED AT 300 PM MDT TUE JUN 24 2014

THIS AFTERNOON IS SHAPING UP TO BE A CARBON COPY OF MONDAY
CONVECTION-WISE. MOIST EASTERLY LOW LEVEL FLOW WITH DEW POINTS IN
THE 50S IS BANKED UP ALONG THE FRONT RANGE. AFTERNOON HEATING HAS
CREATED AN UNSTABLE ENVIRONMENT WITH ISOLATED TSTORMS QUICKLY
DEVELOPING AND INTENSIFYING OVER THE SOUTHERN LARAMIE RANGE. OTHER
CONVECTION WAS FIRING ALONG A THERMAL RIDGE WITH SBCAPES OF
800-1200 J/KG. SPC ISSUED SEVERE TSTORM WATCH 354 FOR ALBANY AND
LARAMIE COUNTIES VALID UNTIL 10 PM MDT. STORM MOTION IS TO THE
SOUTHEAST AT 10 TO 15 MPH. BESIDES THE HAIL AND WIND THREATS...
VERY HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING. LEFT IN
SEVERE THREAT FROM THE SUMMIT EAST TO KIMBALL THROUGH EARLY
EVENING. CONVECTION WILL DECREASE IN INTENSITY AND COVERAGE LATER
THIS EVENING AS AIR MASS STABILIZES SOMEWHAT. SOME ISOLATED WEAKER
CONVECTION MAY LINGER OVER PORTIONS OF EAST AND SOUTH CENTRAL WY
LATER TONIGHT.

WEDNESDAY LOOKS MORE FAVORABLE FOR STRONG TO SEVERE CONVECTION
ACROSS THE PLAINS AS SHORTWAVE ENERGY RIDES NORTHEAST ACROSS
THE CWA AND INTERACTS WITH MOIST AND MORE UNSTABLE ENVIRONMENT.
MODEL FORECAST SBCAPES PEAK IN THE 2000-2500 J/KG RANGE DURING
THE AFTERNOON EAST OF THE LARAMIE RANGE. CONVECTION WILL FORM
OVER THE HIGHER TERRAIN EARLY AFTERNOON AND PUSH EAST ONTO THE
PLAINS MID TO LATE AFTERNOON. MAIN SEVERE THREATS WILL BE LARGE
HAIL AND WIND GUSTS TO 60 MPH...BUT AN ISOLATED TORNADO OR TWO
WILL ALSO BE POSSIBLE. THE SEVERE THREAT WILL DIMINISH AFTER
MID EVENING ACROSS THE WESTERN NE PANHANDLE. ISOLATED CONVECTION
WILL LIKELY LINGER INTO THE LATE NIGHT HOURS FROM NORTHEAST WY
INTO NORTHERN NE WITH THE PASSAGE OF ANOTHER SHORTWAVE.

THURSDAY MORNING SHOULD BE DRY FOR THE MOST PART WITH SUBSIDENCE
UNDER SHORTWAVE RIDGE. SURFACE BOUNDARY WILL DRIFT SLOWLY EAST
TO NEAR THE WY-NE BORDER DURING THE AFTERNOON. THE THERMAL AXIS
SHIFTS EAST INTO THE WESTERN NE PANHANDLE WITH SBCAPES OF
2000-3000 J/KG. CONVECTIVE COVERAGE WILL BE MORE ISOLATED WITH A
FEW STRONG TO SEVERE TSTORMS POSSIBLE IN WESTERN NE PANHANDLE.

TEMPERATURES WILL BE ABOVE SEASONAL NORMALS BOTH DAYS...WITH THE
WARMEST OF THE TWO THURSDAY WITH HIGHS IN THE 80S TO AROUND 90
FOR THE PLAINS. LOWS WILL BE IN THE 40S AND 50S.

.LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)
ISSUED AT 300 PM MDT TUE JUN 24 2014

THE MODELS CONTINUE TO SHOW A DRIER PATTERN DEVELOPING INTO THE
WEEKEND.  WITH GOOD UPPER LEVEL DIFFLUENCE AHEAD OF THE UPPER TROUGH
ON THURS NIGHT AND HIGH INSTABILITY ACROSS THE PANHANDLE...COULD BE
A FEW SEVERE STORMS LINGERING INTO THE EARLY NIGHT OVER THE WESTERN
PANHANDLE.  UPPER TROUGH IS OVERHEAD ON FRI WITH THE SFC TROUGH
ALONG OUR EASTERN CWA BORDER DURING THE AFTN.  WITH THIS SETUP IT
APPEARS THAT THE HIGHEST DEW POINTS (50-60F) AND SOUTHERLY WINDS WILL
BE JUST EAST OF THE CWA...SO SEVERE POTENTIAL SHOULD BE LESS THAN
THURS.  OF COURSE IF THE UPPER TROUGH IS SLOWER AND THE MOISTURE
BOUNDARY LIES ALONG THE WY-NE BORDER...THEN FRI COULD END UP BEING
YET ANOTHER DAY OF SEVERE STORMS IN THE PANHANDLE.  MUCH DRIER AIR
MASS IS STILL ADVERTISED FOR SAT AND INTO SUN AS WEST TO NORTHWEST
LLVL WINDS PUSH ACROSS THE AREA...AND POPS ARE DECREASED ACCORDINGLY.
LONG RANGE MODELS DO NOT SHOW ANY SUSTAINED MOISTURE ADVECTION
THROUGH AT LEAST EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY AFTERNOON)
ISSUED AT 528 PM MDT TUE JUN 24 2014

SEVERE THUNDERSTORM WATCH FOR ALBANY AND LARAMIE COUNTIES...
INCLUDING LARAMIE AND CHEYENNE...OF SOUTHEAST WYOMING UNTIL 1000
PM MDT. ISOLATED STRONG TO SEVERE THUNDERSTORMS THROUGH EARLY THIS
EVENING FROM LARAMIE TO CHEYENNE TO SCOTTSBLUFF TO KIMBALL...WITH
STORMS PRODUCING SEVERE TURBULENCE...HAIL AND POSSIBLE WIND GUSTS
IN EXCESS OF 60 MPH ALONG WITH HEAVY RAIN AND MVFR.
OTHERWISE...VFR PREVAILS. STORMS ENDING BY LATE THIS EVENING.

ACROSS WESTERN NEBRASKA...FROM 09Z TO 15Z...AREAS OF IFR IN LOW
CLOUDS AND FOG.

AFTER 18Z WEDNESDAY...ALONG AND EAST OF INTERSTATE 25...SCATTERED
THUNDERSTORMS...A FEW STRONG TO SEVERE...PRODUCING HEAVY RAIN...
HAIL...WIND GUSTS IN EXCESS OF 60 MPH AND SEVERE TURBULENCE ALONG
WITH MVFR. OTHERWISE...VFR PREVAILS.

&&

.FIRE WEATHER...
ISSUED AT 245 PM MDT TUE JUN 24 2014

MINIMAL FIRE WEATHER CONCERNS THE NEXT FEW DAYS WITH OPPORTUNITIES
FOR SOME WETTING RAINS...ESPECIALLY ACROSS THE PLAINS. DRIER AIR
MASS WILL BE WEST OF THE LARAMIE RANGE WHERE LOWER ELEVATION RELATIVE
HUMIDITIES WILL DROP TO 10 TO 15 PERCENT DURING THE AFTERNOONS. WINDS
WILL GENERALLY BE LIGHT EXCEPT IN AND NEAR THUNDERSTORMS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...JAMSKI
LONG TERM...FINCH
AVIATION...RUBIN
FIRE WEATHER...JAMSKI
Hazardous weather outlook, Jun 24, 3:49 PM MDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
349 PM MDT TUE JUN 24 2014

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
252200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
349 PM MDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND
PERSIST UNTIL LATE THIS EVENING. THERE IS A RISK FOR SEVERE
THUNDERSTORMS WITH LARGE HAIL AND WIND GUSTS TO 60 MPH OVER
PORTIONS OF SOUTHEAST WYOMING AND THE SOUTHWEST CORNER OF THE
WESTERN NEBRASKA PANHANDLE. THIS INCLUDES WHEATLAND...
CHUGWATER...CHEYENNE...PINE BLUFFS AND KIMBALL. A SEVERE
THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM MDT FOR ALBANY
AND LARAMIE COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST
WEDNESDAY THROUGH FRIDAY. A FEW STORMS COULD BE STRONG TO SEVERE
EAST OF THE LARAMIE RANGE WEDNESDAY AND THURSDAY WITH LARGE HAIL
AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY NEEDED LATE THIS AFTERNOON AND EARLY
EVENING ACROSS THE CHEYENNE AREA.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-105-109>115-252200-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
349 PM MDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND
PERSIST INTO THE EARLY EVENING HOURS. SEVERE STORMS ARE NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIDELY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ARE FORECAST WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Local storm report, Jun 24, 9:54 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
954 PM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             4 ENE CHEYENNE          41.17N 104.72W
06/24/2014  M0.88 INCH       LARAMIE            WY   NWS EMPLOYEE

&&

RUBIN
Local storm report, Jun 24, 9:57 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
957 PM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             3 NE CHEYENNE           41.18N 104.75W
06/24/2014  M1.50 INCH       LARAMIE            WY   NWS EMPLOYEE

&&

RUBIN
Local storm report, Jun 24, 10:03 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1003 PM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     HAIL             5 NE CHEYENNE           41.20N 104.72W
06/24/2014  M1.00 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

RUBIN
Local storm report, Jun 24, 10:05 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1005 PM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             3 NE CHEYENNE           41.18N 104.75W
06/24/2014  M1.50 INCH       LARAMIE            WY   NWS EMPLOYEE

&&

RUBIN
Local storm report, Jun 24, 10:09 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1009 PM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     HAIL             4 N CHEYENNE            41.20N 104.79W
06/24/2014  M1.00 INCH       LARAMIE            WY   NWS EMPLOYEE

&&

RUBIN
Local storm report, Jun 24, 10:10 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1010 PM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     HAIL             3 NE CHEYENNE           41.18N 104.75W
06/24/2014  M1.25 INCH       LARAMIE            WY   TRAINED SPOTTER

1000 PM     HAIL             7 NE CHEYENNE           41.22N 104.70W
06/24/2014  M0.75 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:56 PM MDTSpecial Weather StatementCYSAlbany49 min
Jun 24, 6:58 PM MDTSpecial Weather StatementCYS47 min
Jun 24, 7:35 PM MDTSpecial Weather StatementCYS40 min
Jun 24, 7:46 PM MDTSpecial Weather StatementCYSAlbany44 min
Jun 24, 8:13 PM MDTSpecial Weather StatementCYS47 min
Jun 24, 8:45 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie45 min
Jun 24, 9:25 PM MDTSevere Thunderstorm WarningCYSLaramie50 min
Jun 24, 10:21 PM MDTSpecial Weather StatementCYSLaramie39 min
Jun 24, 10:45 PM MDTSpecial Weather StatementCYSPlatte45 min
Jun 24, 10:48 PM MDTSpecial Weather StatementCYSPlatte42 min
Jun 24, 10:58 PM MDTSpecial Weather StatementCYSLaramie32 min
Jun 24, 11:36 PM MDTAreal Flood AdvisoryCYSGoshen, Laramie, Platte6 hr
Jun 25, 2:40 AM MDTSpecial Weather StatementCYSPlatte50 min
Jun 25, 1:47 PM MDTSpecial Weather StatementCYSLaramie43 min
Jun 25, 2:00 PM MDTTornado WarningCYSLaramie30 min
Jun 25, 2:28 PM MDTSpecial Weather StatementCYSPlatte47 min
Jun 25, 2:45 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie, Platte45 min
Jun 25, 3:28 PM MDTSpecial Weather StatementCYSPlatte47 min
Jun 25, 3:31 PM MDTSpecial Weather StatementCYSGoshen44 min
Jun 25, 3:40 PM MDTSpecial Weather StatementCYSLaramie50 min
Jun 25, 3:51 PM MDTSevere Thunderstorm WarningCYSLaramie39 min
Jun 25, 4:17 PM MDTSpecial Weather StatementCYS43 min
Jun 25, 4:33 PM MDTSevere Thunderstorm WarningCYSGoshen42 min
Jun 25, 5:39 PM MDTSevere Thunderstorm WarningCYSNiobrara51 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.